# SDR ASAA2015071712473

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 29,524 hours, 9,028 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE IDG REQUIRES FREQUENT SERVICING.  ACFT GROUNDED.  PERFORMED THE NR 1 ENGINE IDG STATIC LEAK CHECK IAW AMM 24-11-00.  FOUND NO EXTERNAL LEAKS OF THE NR 1 IDG IAW. REPLACED THE IDG VENT VALVE ASSY, AND ALSO SERVICE FITTING IAW AMM 24-11-00.  LEAK CHECK GOOD AT THIS TIME.
